# SDR USAABB99055

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3452 · ATC Transponder System
- Part: Atc
- Part number: 071015031501
- Condition: Failed
- Location: Cockpit
- Part time: 27,941 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL-LGW - FLT 126 - CREW RECEIVED THE EICAS MESSAGE 'ATC FAULT' AND THE ASSOCIATED LIGHT.  BOTH TRANSPONDERS WERE REPORTED TO BE INOPERATIVE.  AFTER CONFERRING WITH MAINTENANCE, THE FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE REPLACED THE ATC CONTROL PANEL.  (M)
